应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1982, Vol. 5 Issue (1): 106-112    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
变量有上界线性规划问题的对偶算法
马仲蕃
中国科学院系统科学研究所
A MODIFIED DUAL SIMPLEX ALGORITHM FOR L. P. WITH BOUNDED VARIABLES
Ma Zhong-fan
Institute of Systems Science, Academia Sinica
 全文: PDF (2516 KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 设A的秩为m.称A中任一m×m的非奇异子矩阵B(|B|≠0)为一个基.变量xi,若对应的列Pj包含在基B中,则称其为B的基变量.否则,称xj为B的非基变量.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
马仲蕃
关键词:   
Abstract: In this paper we give a modified dual simples algortithm for L. P. with bounded variables, in which Bland's new rule for the simplex method of L. P. is adopted. The advantage of this algorithm is that it may begin with any basic solution.
Key words:   
收稿日期: 1979-04-20;
引用本文:   
马仲蕃. 变量有上界线性规划问题的对偶算法[J]. 应用数学学报, 1982, 5(1): 106-112.
Ma Zhong-fan. A MODIFIED DUAL SIMPLEX ALGORITHM FOR L. P. WITH BOUNDED VARIABLES[J]. Acta Mathematicae Applicatae Sinica, 1982, 5(1): 106-112.
 
[1] E. M. L. Beale, Advanced Algorithmic Facilities for Mathematical Programming Systems, Integer and Nonlinear Programming, Edited by J. Abadie, North Holland, 1969.
[2] Robert S. Garfinkel, G. L. Nemhauser, Integer Programming. New York, 1972. P. 43-48.
[3] G. Mitra, Theory and Application of Mathematical Programming, London Academia 1976.
[4] R. G. Bland, New Finite Pivoting Rules for the Simples Method, Mathematics of Operations Research 2(1977), 103-107.
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9